well i'm a regular user of the morning after pill,last month ,however i had my period,four days earlier,and it was really heavy,i'll say heavy cos i nevered experienced such before,exactly fourteen days after my last period i had sex,but my boyfriend said there was no need to use the pill cos he did'nt come inside ( we use the withdrawl method) anyway i still went ahead and use the pill,now i'm exactly nine days late from this months period,i really do hope i'm not preg cos i can't look after a baby now,i've been having terrible cramps, like the one i have when having the first days period, but still nothing, all i see is discharge(clot type) with a funny smell,i want to go for a test in two days but the fear is if the test reads negative ,and i'm really preg, that would be bad. i'm so confused is there anyone out there who has had a similiar problem.please bear in mind i'm not new to morning after pills. thank u.
If you do not wish to become pregnant, why do you not use protection, like the continuous bc pill or a condom? You can very easily get pregnant from the withdrawal method. It is not a good idea to use the morning after pill so often. It is not meant to be used as a regular form of birth control and any doctor will tell you that.
If you think at all that you may be pregnant, you need to test. If it's positive, you need to know and waiting because you're scared won't make it go away.
I agree with the above poster, you should consider using condoms, or birth control, or both. The withdrawl method has a very high failure rate, and you risk pregnancy. I'd also like to note that the morning after pill is not meant to be used often, and is probably not safe to use as often as you seem to be saying you use it. It's meant to be used for accidents, or just a cause of you not 'thinking clearly' but not for women who are just being plain irresponsible. If you have unproteced sex, be ready to get pregnant. ECP is not a free ticket to have unprotected sex, and not get pregnant.
It's totally normal for your period to be messed up once you've taken the morning after pill. You should know this since you've taken it so many times. If you took it no later than 72 or so hours after you had unprotected sex, you will not be pregnant. I suggest you do some reserach on on ECP so you understand it better. And then contact a planned parenthood about free condoms, or going on birth control
Here's a link to help you out. If you are using the morning after pill as often as you claim, you are putting yourself at risk for severe blood clots, long term menstrual irregularities, and stroke. You are essentially feeding your body an extremely high dose of hormones, which is never a good thing. www.emergencybirthcontrol.org
[This message has been edited by ~Tona~ (edited 08-13-2003).]
There is always a possibility of becoming pregnant especially when having unprotected sex. You need to go and see a dr. and get a blood test. If you are not pregnant you really need to go on some type of b/c or at least use condoms. The morning after pill was not designed to be used as regular b/c.
You mention the funny smell...................this could mean a serious infection so see your doc today and get this checked out before something serious happens. You also need to use regular bith control of one form or another as already suggested. If you are not willing to risk a pregnancy though then you shouldn't be having sex as no method is 100% effective. See the doc though about that funny smell immediately.
"If you are not willing to risk a pregnancy though then you shouldn't be having sex as no method is 100% effective."
This statement is highly moralistic and preachy. The poster came here in need of help, not a sermon.
mosh, like the other posters said, the withdrawal method does not work. Your boyfriend will need to use condoms every time you have sex, or you will need to use regular birth control pills, a diaphram or an IUD. I hope all turns out well for you and that you are not pregnant.
it sounds like you may have bacterial vaginosis, or the more serious PID(pelvic inflammatory disease). you have several of the classic symptoms. this can be caused by an STD(amoung other things), and since you haven't been using condoms you should definitely get checked out!!! the morning after pill doesn't protect against STD's, and it is less effective at preventing pregnancy than the pill. so "while you're there" getting checked you should ask your Dr. about a more stable form of bc.
i hope this helps and good luck...keep us updated!
I agree with all the other postings. You cannot rely on the withdrawal method at all. It's NOT effective in preventing pregnancy as sperm is already being introduced before he withdrawals. It's NOT effective in preventing the spread of STD's either, which can be life-threatening. I'm disturbed that your boyfriend suggests this method for preventing pregnancy when there are other concerns involved too.
You need to see a doctor immediately and take care of yourself. The birth control pill, taken consistently, is extremely effective against pregnancy, but you also need to protect yourself against STD's. This means that your boyfriend MUST wear condoms. When visiting your doctor, discuss all the birth control options out there and be sure to have thorough testing done to make sure you haven't contracted any diseases.
Also, you are seriously putting yourself at risk for more serious problems by using the morning-after-pill so religiously. Please seek other alternatives for your health's sake and be sure that your boyfriend participates in this too.